International Journal of Mathematics and Mathematical Sciences
Volume 2003 (2003), Issue 47, Pages 3003-3006
The lattice-isometric copies of in quotients of Banach lattices
Institute of Mathematics, University of Zielona Góra, Podgórna 50, Zielona Góra 65-246, Poland
Received 29 October 2002
Copyright © 2003 Marek Wójtowicz. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Let be a Banach lattice and let be a norm-closed and
Dedekind -complete ideal of . If contains a lattice-isometric copy of , then contains such a copy as well, or contains a lattice copy of
. This is one of the consequences of more general
results presented in this paper.